RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 991–994 (Mi dan33001)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A contribution to the theory of the extrema of a multi-dimensional $\zeta$-function

B. N. Delone, S. S. Ryshkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (691 kB)

Bibliographic databases:
UDC: 513.82+511
Received: 02.01.1967

Citation: B. N. Delone, S. S. Ryshkov, “A contribution to the theory of the extrema of a multi-dimensional $\zeta$-function”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 991–994

Citation in format AMSBIB
\Bibitem{DelRys67}
\by B.~N.~Delone, S.~S.~Ryshkov
\paper A contribution to the theory of the extrema of a multi-dimensional $\zeta$-function
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 991--994
\mathnet{http://mi.mathnet.ru/dan33001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220676}
\zmath{https://zbmath.org/?q=an:0155.09301}


Linking options:
  • http://mi.mathnet.ru/eng/dan33001
  • http://mi.mathnet.ru/eng/dan/v173/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Ryshkov, E. P. Baranovskii, “Classical methods in the theory of lattice packings”, Russian Math. Surveys, 34:4 (1979), 1–68  mathnet  crossref  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 275 (2011), 229–238  mathnet  crossref  mathscinet  isi  elib  elib
    3. Proc. Steklov Inst. Math., 276 (2012), 103–124  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:58
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019